MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 2.83.025
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.
 
Event or Problem Description
The customer reported that mosaiq is not recording the dose.
 
Additional Manufacturer Narrative
D3 updated.G3 updated.H11 updated: the customer reported that mosaiq is not recording the dose.The investigation was completed by conducting a thorough evaluation of the product and the related information.On (b)(6) 2026, field 1 was entered for treatment.During treatment delivery a machine error occurred, and the machine went offline briefly.An abnormal termination message is noted in the audit log.At the time of the message, mosaiq was aware that a count of 260.2 mu had been delivered to field 1.However, the full dose of 354.5mu had been delivered and the user was aware of this.Mosaiq displayed the value 260.2mu on the abnormal termination form which also provided three options to the user: a) the treatment information is correct.Record the treatment.B) monitor units were delivered, but the value is not correct.Manually record the treatment.C) no monitor units were delivered.Exit the field and do not record the treatment.The users selected the first option, and 260.2 mu was recorded.The user later entered a manual recording for the remaining 94.3 mu, completing the prescribed 354.5 mu to field 1.The user knew the full mu had been delivered and the number of mu delivered was different than proposed on the abnormal termination form, so option b) would have been the more appropriate choice.Mosaiq is working as intended.There was no patient mistreatment.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key24276076
Report Number2950347-2026-00003
Device Sequence Number18215101
Product Code IYE
UDI-Device Identifier00858164002367
UDI-Public(01)00858164002367(10)2.83.025
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberVERSION 2.83.025
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown